# SDR DALA2023060704629

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 140,141 hours, 20,573 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 179 -ATB- RETURNED TO JFK DUE TO LE SLAT ASYMMETRY LIGHT ILLUMINATED. CORRECTIVE ACTION: FSEU FAULT CODES 27-81020 (LE INBD ASYM), 27-81021 (LE OUTBD ASYM), 27-81045 (LE SLATS) RECORDED. REPLACED PSEU PER B767 AMM. PERFORMED TARGET TEST SLAT SENSORS. OPS CHECKS GOOD. (LP 9702186)
